# SDR AALA201912119006

- Difficulty date: December 10, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A321-231
- Aircraft serial: 6711
- Aircraft time: 14,319 hours, 5,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M11953
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VIST: MAINTENANCE REPORTS DURING PS CHECK FOUND 13WL FAULT LIGHT (AFT  L FAULT) CIDS. FOUND FAULT ON R4 SLIDE. REMOVED AND REPLACED R4 SLIDE IAW JOB CARD 25-94-03. OPS CHECK NORMAL. OK FOR SERVICE.
